# SDR DALA2024102810474

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 118,842 hours, 17,799 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 187 ON APPROACH FINAL CONFIG FLAPS 25. FLAP INDICATOR SHOWED L AT 25 R AT 20. GO AROUND, LANDED WITH FLAP 25 RAN QRH. CORRECTIVE ACTION: DEFER FLAP INDICATION PER B767-300 MEL 27-08-02 (6538436)
